# SDR ZZDA2424497

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ABL - FLT 501 - AFTER T/O AT 8,000 FEET, NR 2 T/R C/B TRIPPED.  (BLOWER NORMAL, NR 1 BUS T/R).  CABIN STARTED TO CLIMB AT 2,000 FEET/MIN.  DOOR ANNUNCIATOR 'AFT CARGO PIT' WARNING LIGHT CAME ON.  PILOT RETURNED TO ALB.  MECH RESET C/B'S, RAN NR 1 ENG AND LOADED GEN.   C/B FOR NR 1 T/R TRIPPED AGAIN.  SECURED NR 1 GEN AND PUT APU ON LINE; LOADED UP SYS ELECTRICALLY AND PROBLEM DID NOT RETURN.  THIS INDICATED NR 1 GEN FAILED.  VERIFIED APU HAS FUEL HEATER AND DEFERRED NR 1 ENG GEN (MEL 24-1).  AFT CARGO PIT WARNING SYS WAS INDICATION PROBLEM ONLY;   ITEM DEFERRED (MEL 52-3).  DOOR VERIFIED CLOSED AND LOCKED.  REMOVED AND REPLACED NR 1 GEN AND DOOR WARNING ANNUNC.  CLEARED MEL.  REF:  OPER CNTRL NR 97ZZZX4746. (X)
